A regularity condition for a class of partitioned matrices
Compositio Mathematica, Tome 15 (1962-1964), pp. 23-27.
@article{CM_1962-1964__15__23_0,
     author = {Ostrowski, A. M.},
     title = {A regularity condition for a class of partitioned matrices},
     journal = {Compositio Mathematica},
     pages = {23--27},
     publisher = {Kraus Reprint},
     volume = {15},
     year = {1962-1964},
     zbl = {0101.25601},
     mrnumber = {136622},
     language = {en},
     url = {http://www.numdam.org/item/CM_1962-1964__15__23_0/}
}
TY  - JOUR
AU  - Ostrowski, A. M.
TI  - A regularity condition for a class of partitioned matrices
JO  - Compositio Mathematica
PY  - 1962-1964
DA  - 1962-1964///
SP  - 23
EP  - 27
VL  - 15
PB  - Kraus Reprint
UR  - http://www.numdam.org/item/CM_1962-1964__15__23_0/
UR  - https://zbmath.org/?q=an%3A0101.25601
UR  - https://www.ams.org/mathscinet-getitem?mr=136622
LA  - en
ID  - CM_1962-1964__15__23_0
ER  - 
Ostrowski, A. M. A regularity condition for a class of partitioned matrices. Compositio Mathematica, Tome 15 (1962-1964), pp. 23-27. http://www.numdam.org/item/CM_1962-1964__15__23_0/

Olga Tausssky-Todd [1] A recurring theorem on determinants, Amer. Math. Mon., Vol. LVI, No. 10, 1949, pp. 672-676. | MR 32557 | Zbl 0036.01301

H. Weyl [1] Das asymptotische Verteilungsgesetz der Eigenwerte der linearen partiellen Differentialgleichungen (mit einer Anwendung auf die Theorie der Hohlraumstrahlung), Math. Ann., Vol. 71, 441-479 (1912), Weyl's Theorem I on p. 447. | JFM 43.0436.01 | MR 1511670